MAUDE Adverse Event Report: BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS

BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS
Model Number ADAPTAO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Endophthalmitis (1835); Visual Impairment (2138); Eye Pain (4467)
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that, one week after implantation of an iol, a patient was found to have visual acuity loss, eye pain, conjunctival congestion, and edema, which was later diagnosed as endophthalmitis.After hospitalization, the symptoms improved, the vision recovered, and the patient was discharged.10 days post-discharge a re-examination of the patient showed a recurrence of endophthalmitis.The patient was referred to another hospital for further diagnosis and treatment.
 
Additional Manufacturer Narrative
Although requested, additional information regarding the event was not provided and the lens was not returned for investigation.A device history record (dhr) review did not find any non-conformities or anomalies related to this event.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the information provided, a root cause could not be determined.

Brand Name
AKREOS ADAPTAO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n. park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key17365172
Report Number0001313525-2023-70090
Device Sequence Number12063583
Product Code HQL
UDI-Device Identifier10757770485731
UDI-Public(01)10757770485731(17)250930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P060022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberADAPTAO
Device Catalogue NumberADAPTAOP0700
Device Lot Number1269920
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexFemale